Journal of Symbolic Logic

The Word Problem for Free Fields: A Correction and an Addendum

P. M. Cohn

Full-text is available via JSTOR, for JSTOR subscribers. Go to this article in JSTOR.

Article information

Source
J. Symbolic Logic, Volume 40, Issue 1 (1975), 69-74.

Dates
First available in Project Euclid: 6 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.jsl/1183739310

Mathematical Reviews number (MathSciNet)
MR424552

Zentralblatt MATH identifier
0298.02044

JSTOR
links.jstor.org

Citation

Cohn, P. M. The Word Problem for Free Fields: A Correction and an Addendum. J. Symbolic Logic 40 (1975), no. 1, 69--74. https://projecteuclid.org/euclid.jsl/1183739310


Export citation